# SDR FDEA201406171479

- Difficulty date: June 17, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 29,052 hours, 15,343 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53810087204
- Condition: Corroded
- Location: Frames 48-49
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK  SEAT TRACK FRAME 48 - 49, Y-1456 CORRODED.  REPAIRED SEAT TRACK IAW EA 6-5310-T0308972.  CLASSIFIED AS MAJOR IAW GMM 6-2-100.
